• Basic Care Ibuprofen Tablets, 500 Count

    Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. This product is gluten free.

    • Brand: Basic Care
    • ASIN: B074F297T8
    • UPC: 370030114184

  • GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold

    Good sense ibuprofen tablets, pain reliever/fever reducer (nsaid), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil ibuprofen tablets. This product is not manufactured or distributed by Wyeth consumer healthcare, distributor of Advil.

    • Brand: Good Sense
    • ASIN: B0030HRY40
    • UPC: 070030132460

  • Kirkland Signature Ibuprofen IB 200 mg Tablets 1000Count

    Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen IB Tablets are a nonsteroidal anti-inflammatory drug (NSAID). A strong medicine for aches and pains, Kirkland Signature Ibuprofen IB Tablets do not contain gluten. Kirkland Signature Ibuprofen IB Tablets are a non-prescription formula but should be taken in the smallest effective dose.

    • Color: N/a
    • Brand: Kirkland Signature
    • ASIN: B00SUORQZ0
    • UPC: 096619621590

  • Kirkland Signature Ibuprofen Tablets USP, 200MG 500-Tablets

    Kirkland Signature Ibuprofen for the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, backache, for the minor pain of arthritis, for the pain of menstrual cramps and for the reduction of fever.

    • Brand: Kirkland Signature
    • ASIN: B002RL8FIO
    • UPC: 096619355402

  • Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid (2 Bottles (1200 Tablets))

    Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer NSAID

    • Brand: Sam's West
    • ASIN: B012P0QSSA
    • UPC: 078742091402

  • Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets Each

    Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten.Kirkland Signature Ibuprofen Tablets USP, 200 mg is a non-prescription formula; it should be taken in the smallest effective dose.

    • Color: N/a
    • Brand: Kirkland Signature
    • ASIN: B00JIWQ92Y
    • UPC: 096619355402

  • Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulated for those 12 years of age and older –review all labeled directions and warnings prior to use.

    • Color: ..
    • Brand: Advil
    • ASIN: B004XMBQJ0
    • UPC: 305730199018

  • Equate Ibuprofen Pain Reliever/fever Reducer (Nsaid) Tablets, 200mg, 1000 Count

    Temporarily relieves minor aches and pains. Headache. Muscular aches. Minor pain of arthritis. Toothache. Backache. Common cold.

    • Brand: Equate
    • ASIN: B00XBNUUQW
    • UPC: 681131078467

  • Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Bubble Gum Flavored, 4 Oz

    Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

    • Brand: Motrin
    • ASIN: B01BGEVWZA
    • UPC: 300450604408

  • Advil (24 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers(2) Based on a Survey of Doctors(3) Based on a Survey of ER Doctors

    • Color: Multi
    • Brand: Advil
    • ASIN: B00007L64F
    • UPC: 305730150200

  • Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

    Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    • Color: 1
    • Brand: Advil
    • ASIN: B004ZCT1M2
    • UPC: 885438035530

  • Advil Liqui-Gels (50 Packets of 2 Capsules) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief, Travel Pack

    When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief** and the #1-selling pain reliever among over-the-counter medications*. Be ready and face pain head-on by adding Advil Liqui-Gels to your shopping cart. *Based on OTC sales **Based on a survey of doctors

    • Color: No
    • Brand: Advil
    • ASIN: B001KPU87Y
    • UPC: 305730169028

  • Real Time Pain Relief Pain Relief Cream, 7 Ounce Tube

    When you're in pain, instead of reaching for another pill with a warning label, Try Real Time Pain Cream. This Unique Blend of 17 of nature's ingredients Includes Menthol & Offers Quick Pain Relief from a wide variety of painful conditions. USE ANYTIME ANYWHEREPain cream has a Great Smell (you won't smell like a medicine cabinet), doesn't feel greasy, and Won't Leave Residue On Your Skin or Clothes. It's perfect to use at:HomeLocker RoomSchoolWorkAnywhereFAST-ACTING FORMULAPowerful Pain-Relieving Ointment can be used for Chronic & Acute Pain. You can count on it to: Absorb QuicklyProvide Rapid ReliefEFFECTIVE INGREDIENTSNature's Ingredients of this topical analgesic lotion Offer Relief From:Arthritic Pain Back PainBruisesBursitisCarpal Tunnel SyndromeGoutJoint PainMuscle StrainOsteoarthritisSprainsTendonitisAnd Much MoreSAFE ON SKINThis OTC medicine is FDA-Registered and you can be confident it's Free From Harsh Chemicals:NO ParabensNO GMOsNO SLSNO Artificial ColorsTry Real Time Pain Cream Today. It's the most Trusted & Effective treatment with a pleasant scent that delivers Maximum Absorbing Pain Relief power to pain sufferers who need quick results.

    • Color: Tube
    • Brand: Real Time Pain Relief
    • ASIN: B00X1MXGZU
    • UPC: 040232079085

  • Real Time Pain Relief Maxx, 4 Ounce Tube

    When pain hits hard, fight back with Real Time MAXX Relief. This Unique Blend of 18 nature's highest-quality ingredients Includes Menthol & Offers Quick Pain Relief for a wide variety of painful conditions. USE ANYTIME ANYWHEREPain cream has a Great Smell (you won't smell like a medicine cabinet), doesn't feel greasy, and Won't Leave Residue On Your Skin or Clothes. It's perfect to use at:HomeLocker RoomSchoolWorkAnywhereFAST-ACTING FORMULAProvides a Powerful Burst of Pain Relief for persistent and intense pains. You can count on it to: Absorb QuicklyProvide Rapid ReliefEFFECTIVE INGREDIENTSNature's Ingredients of this topical analgesic lotion Deliver Pain-Crushing Relief from:Arthritic Pain Back PainBruisesBursitisCarpal Tunnel SyndromeGoutJoint PainMuscle StrainOsteoarthritisSprainsTendonitisAnd Much MoreSAFE ON SKINThis OTC medicine is FDA-Registered and you can be confident it's Free From Harsh Chemicals:NO ParabensNO GMOsNO SLSNO Artificial ColorsTry Real Time MAXX Cream Today. It's the most Trusted & Effective treatment with a pleasant scent that delivers Maximum Absorbing Pain Relief power to pain sufferers who need quick results.

    • Brand: Real Time Pain Relief
    • ASIN: B01LBLZPSS
    • UPC: 793573907363

  • Penetrex Pain Relief Therapy - Large (4 Oz.) Size :: The Preferred Value for Daily Users & Health Care Professionals

    Penetrex absorbs Quickly & Easily into the Back, Neck, Knee, Hand, Foot, Shoulder, Elbow, Wrist, Hip, Shin, Calf, and more. ► 100% Satisfaction Guaranteed ✓ ► No Embarrassing Odor ✓ ► No Animal Testing ✓ ► U.S.A. Made ✓ Penetrex is Quick, Strong, & Long-Lasting. ► Vanishing Scent ✓ ► Non-Staining ✓ ► Non-Greasy ✓ ► Paraben-Free ✓ Formulated to Address the Root of the Problem, Underlying Inflammation. ► No Burning or Freezing ✓ ► No Artificial Temperature Sensations ✓ ► 8+ Years of Research & Development ✓ ► Produced in an F.D.A. Certified Laboratory ✓ Intensive Concentrate Requires Fewer Applications. ► Drug-free ✓ ► Steroid-free ✓ ► No Side-Effects ✓ ► Over 2 Million Jars Shipped ✓ A Breakthrough Delivery System Carries These Clinically Proven Ingredients: ► Arnica ✓ ► Choline ✓ ► Glucosamine ✓ ► MSM (DMSO2) ✓ ► Boswellia Serrata ✓ ► Cetyl Myristoleate ✓ ► Vitamin B6 (Pyridoxine) ✓ ► ...and More! Since 2009, This Alternative Approach to Topical Pain Management Has Established an Unmatched Track Record of Delivering Breakthrough Results to Over 2 Million Sufferers Worldwide. Just 2 or 3 Years Ago Penetrex Was Truly a Best Kept Secret. The WORLD Now Knows About This Amazing For...

    • Brand: Penetrex
    • ASIN: B00DI7U88G
    • UPC: 748252272218

  • Penetrex Pain Relief Roll-On [3 Oz] - Effective on its own -and- Used to Accelerate Results with Arthritis Gloves, Back Pain Massagers, Knee Braces, Tennis Elbow Straps, Neuropathy Socks, etc.

    The Secret Weapon for Achieving Maximum Pain Relief & Faster Recovery Sufferers report Enhanced Results using Penetrex in conjunction with Complementary Therapies such as: Arthritis Gloves, Arthritis Compression Sleeves, Arthritis Supplements & Copper Bracelets Back Pain Supplements, Back Pain Acupressure Mats, Back Pain Massagers & TENS Units Knee Pain Braces, Knee Pain Compression / Support Sleeves & Knee Pain Patella Straps Tennis Elbow Compression Straps, Tennis Elbow Braces & Tennis Elbow Resistance Bars Carpal Tunnel Wrist Braces, Carpal Tunnel Gloves, Carpal Tunnel Supports & Magentic Therapy Braces Fibromyalgia Supplements, Fibromyalgia Pillows, & Fibromyalgia Devices Neuropathy Socks, Neuropathy TENS Units & Infrared Light Therapy Sciatica Cushions, Sciatica Braces, Sciatica Pillows & Compression Wraps Tendonitis Elbow Braces, Tendonitis Wrist Supports, Tendonitis Knee Brace Bursitis Knee Brace, Bursitis Elbow Pads, Bursitis Shoulder Brace

    • Brand: Penetrex
    • ASIN: B071NWDQQ7

  • Boiron Arnicare Gel 2.6 Ounce Topical Pain Relief Gel

    About Arnicare GelBefore pain gets in your way, treat it naturally at the first sign with Arnicare and feel better faster. Arnicare helps to relieve muscle pain and stiffness and to reduce pain, swelling, and discoloration from bruises. Arnicare Gel has a cooling effect for fast pain relief. This non-sticky, non-greasy gel is quickly absorbed by the skin, and it’s unscented and paraben-free. Arnicare Gel works best when applied at the first sign of pain.About ArnicaArnica montana (or Mountain daisy) has been used for centuries as a natural pain reliever, and today, it’s one of the most popular homeopathic medicines in the world. Arnica is trusted by professional athletes to soothe sore muscles, by prominent cosmetic surgeons to relieve post-procedure pain, and by savvy moms to treat playground bumps and bruises. And anyone who bruises easily will appreciate Arnica’s ability to reduce bruise discoloration. Made from this natural active ingredient, Arnicare helps to relieve muscle pain and stiffness and to reduce pain, swelling and, discoloration from bruises.IndicationsTemporarily relieves muscle pain and stiffness due to minor injuries, overexertion, and falls.DirectionsApply a thin layer of Arnicare Gel to affected area and massage gently as soon as possible after minor in...

    • Color: Clear
    • Brand: Boiron
    • ASIN: B00EEEFUZI
    • UPC: 707004078652

  • ACTIVENE Arnica Gel Cream - with Menthol and MSM | Pain Relief for Joint, Tendon & Muscle Pains | Chosen by sufferers of Arthritis, Fibromyalgia, Plantar Fasciitis, Knee, Shoulder, Neck, Back Ache 3oz

    Activene is a Pain Relief Arnica Gel Cream and Anti-Inflammatory Formula. Popular choice for Muscle and Joints aches. The key ingredients in Activene Arnica Cream are: - Arnica Montana Extract - Powerful Anti Inflammatory, Increases Circulation - MSM - Anti Inflammatory, Supports Health of Connective Tissues - Ilex Leaf Extract (Yerba Mate) - Increases Circulation and works as a Skin Conditioner - Tea Tree oil - Antiseptic properties, Accelerates Healing - Menthol (3.7%) - Provides Deep Penetrating Pain Relief. Cools the Skin and acts as a Local Anesthetic - Pyridoxine (Vitamin B6) - Promotes Normal Nerve Function - Vitamin E - An Anti Inflammatory. Enhances Blood Circulation and Hydrates Skin - Aloe Vera - Anti Inflammatory. Softens and Hydrates the Skin. Speeds up healing PROPERTIES Activene Arnica Gel Cream is a light, non-greasy, non-staining cream with a refreshing mint scent. Other pain relief creams may stain your clothes and the smell can stick around the whole day. Being Aloe based, Activene absorbs very fast and the smell dissipates within 15minutes! Get back to your normal life with Activene! DOES ACTIVENE WORK? Activene has a proven track record of REAL people getting REAL results for a wide spectrum of pains. Just check our reviews! And if you are not happy we offer...

    • Brand: Activene
    • ASIN: B012A5Z89K
    • UPC: 749995670965

  • Medi-First pain Relief Tablets with Aspirin & Acetaminophen, 500 Tablets

    Extra strength pain reliever that combines several fast-acting ingredients. Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps. Each tablet contains: Aspirin 162mg; Acetaminophen 110mg; Salicylamide 152mg; Caffeine 32.4mg.

    • Brand: Medique
    • ASIN: B0006GBEVW
    • UPC: 347682811136

  • USP Ibuprofen, 200 mg, 500 Tablets (Pack of 2)

    USP Ibuprofen, 200 mg, 500 Tablets (Pack of 2)

    • Brand: Kirkland Signature
    • ASIN: B00P1NJAJS
    • UPC: 750869864182